Sergei Kiselev
Sergei Kiselev
Подтвержден адрес электронной почты в домене phystech.edu
НазваниеПроцитированоГод
On the chromatic number of a random subgraph of the Kneser graph.
S Kiselev, A Raigorodskii
Doklady Mathematics 96 (2), 2017
10*2017
Independence Numbers of Random Subgraphs of Some Distance Graph
NM Derevyanko, SG Kiselev
Problems of Information Transmission 53 (4), 307-318, 2017
4*2017
Coloring general Kneser graphs and hypergraphs via high-discrepancy hypergraphs
J Balogh, D Cherkashin, S Kiselev
European Journal of Combinatorics 79, 228-236, 2019
32019
Sharp bounds for the chromatic number of random Kneser graphs
S Kiselev, A Kupavskii
arXiv preprint arXiv:1810.01161, 2018
12018
Independence numbers of Johnson-type graphs
D Cherkashin, S Kiselev
arXiv preprint arXiv:1907.06752, 2019
2019
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–5